Identifying Preferences under Risk from Discrete Choices

Chiappori, Pierre-André, Gandhi, Amit, Salanié, Bernard and Salanié, François (2009) Identifying Preferences under Risk from Discrete Choices. American Economic Review (AER), 99 (2). pp. 356-362.

This is the latest version of this item.

[img]
Preview
Text
Download (365kB) | Preview
Official URL: http://tse-fr.eu/pub/10400
Item Type: Article
Language: English
Date: May 2009
Refereed: Yes
Place of Publication: Nashville, Tenn.
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:57
Last Modified: 26 Mar 2018 13:38
OAI ID: oai:tse-fr.eu:10400
URI: http://publications.ut-capitole.fr/id/eprint/2786

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year